Friendship Decompositions of Graphs: The general problem

Research output: Contribution to journalArticlepeer-review


A friendship graph is a graph consisting of cliques sharing a common vertex. In this paperwe investigate the maximum number of elements in an optimal friendship decomposition of graphs oforder n. We obtain upper and lower bounds for this number. These bounds relate this problem with theclassical Ramsey numbers.
Original languageUnknown
Pages (from-to)30-33
JournalOpen Journal of Applied Sciences
Issue number4B
Publication statusPublished - 1 Jan 2012

Cite this